# SDR AWXA200601780

- Difficulty date: October 1, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 63,113 hours, 39,159 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 657378212
- Condition: Debonded
- Location: Stabilizer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - RIGHT HORIZONTAL STABILIZER O/B TRAILING EDGE DISBONDED FROM TIP FAIRING TO O/B END OF ELEVATOR, STAB STATION 295.10 - 149.12.  REPAIRED RIGHT HORIZONTAL STABILIZER O/B TRAILING EDGE DISBONDED FROM TIP FAIRING TO O/B END OF ELEVATOR, STAB STATION 295.10 - 149.12 IAW BOEING DRAWING 65C25162.
